# SDR AU510002123

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DH82
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork
- Part number: HF5000
- Condition: Broken
- Location: Rt Mlg
- Part time: 5,419 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR COMPRESSION LEG LOWER FORK END FITTING FAILED.  LOWER END OF LEG CONTACTED THE GROUND.
